# SDR DALA2017011900483

- Difficulty date: January 18, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 68,370 hours, 50,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Cracked
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE OF TAILCONE THE CONTAINER FORWARD HOLD-DOWN STRAPS WERE FOUND CRACKED DUE TO CORROSION. HOLD DOWN STRAPS WERE REPLACED IAW AMM 25-62-01.
